MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  SUMMIT DUOFIX TAP SZ6 STD OFF; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910  SUMMIT DUOFIX TAP SZ6 STD OFF; SUMMIT HIP STEM : HIP FEMORAL STEM
Catalog Number 157002120
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104); No Code Available (3191)
Date of Event 05/25/2010
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Occupation is a non-healthcare professional.(b)(4).
 
Event or Problem Description
Litigation alleges large amounts of metal ions.Doi: (b)(6) 2008 - dor: (b)(6) 2010 (right hip).
 
Additional Manufacturer Narrative
(b)(4).Investigation summary; no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review was not possible because the required lot code(s) was not provided.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SUMMIT DUOFIX TAP SZ6 STD OFF
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8174682
Report Number1818910-2018-78521
Device Sequence Number16570569
Product Code LPH
UDI-Device Identifier10603295059479
UDI-Public10603295059479
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K011489
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number157002120
Device Lot NumberC1NF71000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/27/2018
Supplement Date Received by Manufacturer01/13/2019
Initial Report FDA Received Date12/18/2018
Supplement Report FDA Received Date01/14/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR